# SDR HEEA979136

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2758N
- Make and model: Bell 206L-1
- Aircraft serial: 45267
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shroud Housing
- Part number: 23051132
- Condition: Over Specs
- Location: Engine
- Component: 23033191
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  MEASURED .005 TO .007 OVER SPECS (10.199 - 10.200) ON SHROUD HOUSING AFT PILOT. INSTALLED A DALLAS AIRMOTIVE OVERHAULED SHROUD HOUSING.
